# SDR SWAA2024080211569

- Difficulty date: July 11, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 66,062 hours, 39,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATE HOLE ON STRAP FAIL SAFE BS 440 BETWEEN S-20R S-21R 9(MARKED) CORRECTION SHOULD BE = ELONGATE HOLE ON STRAP FAIL SAFE BS 440 BETWEEN S-21R S-22R (MARKED)<[01] REPAIRED ELONGATED HOLE IAW EA 24-153-01926.;[02] REPAIRED ELONGATED HOLE IAW EA 24-153-01926 WIP1.;[03] REWORK AND INSTALLATION OF OVERSIZE FASTENER ACCOMPLISHED PER EA 24-153-01926.;[04] VERIFIED COMPLETE;[05] VERIFIED RII ITEMS COMPLETE
